# SDR COMA9710172

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TORQUE AND NP FLUCTUATIONS + OR - 5 PERCENT RT ENGINE.  SWITCHED THE ENGINE ELECTRONIC CONTROL TO MANUAL AND ENTERED IN DEFERRED MAINTENANCE LOG.
